Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 3, NWS Birmingham, AL

February 3, 20225 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 3, 2022, 5:52 PM CST for 5 counties in Alabama. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2022, 5:52 PM CST (23:52 UTC)
Expired
Feb 3, 2022, 7:15 PM CST
In force
83 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chambers County, AL, Lee County, AL, Macon County, AL, Randolph County, AL, Russell County, AL

The radar

The Maxwell AFB radar (KMXX), 49 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 3, 11:40 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 500 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
500 m²/s²
0-3 km storm-relative helicity
563 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

045 
WUUS54 KBMX 032352
SVRBMX
ALC017-081-087-111-113-040115-
/O.NEW.KBMX.SV.W.0003.220203T2352Z-220204T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
552 PM CST Thu Feb 3 2022

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Lee County in east central Alabama...
  Southern Randolph County in east central Alabama...
  Macon County in southeastern Alabama...
  Chambers County in east central Alabama...
  Russell County in southeastern Alabama...

* Until 715 PM CST.

* At 552 PM CST, severe thunderstorms were located along a line
  extending from near Hillabee Creek to near Camp Hill to near
  Waverly to near Tysonville, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Auburn, Phenix City, Opelika, Tuskegee, Valley, Lanett, Roanoke,
  Notasulga, Hurtsboro, Smiths, Stroud, Lafayette, Smiths Station, La
  Fayette, Wadley, Waverly, Lakeview, Cusseta, Beulah and Lake
  Tuskegee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CST for southeastern
and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3223 8492 3223 8575 3258 8573 3260 8570
      3270 8570 3273 8559 3311 8559 3311 8565
      3318 8565 3333 8527 3286 8519 3285 8515
      3281 8517 3278 8512 3276 8514 3274 8511
      3265 8511 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 2352Z 244DEG 43KT 3297 8581 3283 8569 3271 8566 3243
8601

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

17/KLAWS
2 follow-up statements
790 
WWUS54 KBMX 040031
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
631 PM CST Thu Feb 3 2022

ALC111-040040-
/O.CAN.KBMX.SV.W.0003.000000T0000Z-220204T0115Z/
Randolph AL-
631 PM CST Thu Feb 3 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for southeastern
and east central Alabama.

LAT...LON 3223 8492 3223 8575 3258 8573 3264 8564
      3271 8550 3288 8536 3300 8523 3310 8523
      3286 8519 3285 8516 3281 8517 3278 8512
      3276 8514 3274 8511 3265 8511 3242 8496
      3233 8501 3226 8489
TIME...MOT...LOC 0030Z 244DEG 43KT 3317 8532 3303 8520 3291 8517 3263
8553

$$

ALC017-081-087-113-040115-
/O.CON.KBMX.SV.W.0003.000000T0000Z-220204T0115Z/
Lee AL-Macon AL-Chambers AL-Russell AL-
631 PM CST Thu Feb 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR LEE...MACON...EASTERN CHAMBERS AND RUSSELL COUNTIES...

At 630 PM CST, severe thunderstorms were located along a line
extending from near Roanoke to near Veasey Creek Park to Lakeview to
near Auburn University, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Auburn, Phenix City, Opelika, Tuskegee, Valley, Lanett, Notasulga,
Hurtsboro, Smiths, Smiths Station, Lakeview, Cusseta, Beulah, Lake
Tuskegee, Tuskegee National Forest, Beauregard, Seale, Huguley,
Fairfax and Ladonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3223 8492 3223 8575 3258 8573 3264 8564
      3271 8550 3288 8536 3300 8523 3310 8523
      3286 8519 3285 8516 3281 8517 3278 8512
      3276 8514 3274 8511 3265 8511 3242 8496
      3233 8501 3226 8489
TIME...MOT...LOC 0030Z 244DEG 43KT 3317 8532 3303 8520 3291 8517 3263
8553

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

17/KLAWS
359 
WWUS54 KBMX 040059
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
659 PM CST Thu Feb 3 2022

ALC017-081-087-113-040115-
/O.CON.KBMX.SV.W.0003.000000T0000Z-220204T0115Z/
Lee AL-Macon AL-Chambers AL-Russell AL-
659 PM CST Thu Feb 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR LEE...SOUTHEASTERN MACON...SOUTHEASTERN CHAMBERS AND RUSSELL
COUNTIES...

At 659 PM CST, severe thunderstorms were located along a line
extending from 6 miles north of Corinth to Lone Oak to 6 miles west
of Greenville to Fairfax, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Auburn, Phenix City, Opelika, Valley, Hurtsboro, Smiths, Smiths
Station, Beulah, Uchee, Beans Mill, River View, Beauregard,
Davisville, Bleecker, Russell County Sports Complex, Seale, Fairfax,
Ladonia, Society Hill and Griffen Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for southeastern
and east central Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3223 8492 3223 8575 3240 8561 3251 8553
      3262 8541 3274 8529 3286 8519 3285 8516
      3281 8517 3278 8512 3276 8514 3274 8511
      3265 8511 3242 8496 3233 8501 3226 8489
TIME...MOT...LOC 0059Z 244DEG 43KT 3332 8496 3318 8484 3306 8481 3278
8517

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 2:06 PM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Feb 3, 2:06 PM CST, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
206 PM CST Thu Feb 3 2022

.SHORT TERM...
/Updated at 1224 PM CST Thu Feb 03 2022/

Through Tomorrow.

The weather situation will become more active as we continue into
the early afternoon. Current surface obs indicate an elongated
1008mb surface low centered roughly over eastern Mississippi. The
surface low is tracking northeast along a cold front which extends
through the Mid-Atlantic and Northeast states. Based on theta-e
analysis, a diffuse warm front is positioned roughly from Birmingham
southeast towards Auburn. South-southeasterly surface winds coupled
with south-southwesterly low-level winds are supplying warm, moist
air with dewpoints currently in the mid to upper 60s across our
southwestern counties. This will provide a corridor of surface based
destabilization on the order of 800-1200 J/kg, per latest hi-res
guidance and SPC mesoanalysis, which could combine with sufficient
vertical wind shear to support an environment favorable for updraft
organization and strong thunderstorms capable of producing damaging
winds. Curved forecast hodographs continue to show potential for
rotating updrafts with tornadoes possible. Still expect the most
favorable environment will focus across our southwestern counties
with instability diminishing with northward and eastern extent, but
a smaller risk may continue as far north as the Birmingham metro.
The ability for these storms to actually produce severe weather may
be limited by the lack of upper-level support and relatively
disorganized low-level support, but environmental profiles suggest
enough potential to continue the Slight risk for severe storms as it
currently stands. The risk will wane this evening as temperatures
cool and instability decreases.

Storms have begun consolidating along the cold front over
southeastern Mississippi and eastern Louisiana. This broken line
of storms will track northeast and enter southwest Alabama over
the next couple of hours as the cold front moves into west
Alabama. In addition to the severe risk, we will have a continued
risk for flash flooding with the potential for an additional one
to two and a half inches of rainfall along the I-20 corridor.
These areas have already received around an inch of rainfall since
yesterday, so runoff is likely to occur quickly under any heavier
thunderstorms.

Cooler air will quickly filter in behind the front. There is still
small potential for a brief changeover to a wintry mix or freezing
drizzle in our far northwest counties after midnight, but
accumulation is not expected and the duration appears even less on
some of the recent guidance. Therefore, the potential for even a
light glaze is beginning to appear less likely. However,
temperatures trends will need to be monitored overnight. Dry mid-
level air will end precip chances across the north and western
portions of the forecast area by tomorrow afternoon. The anafront
nature of this system means the surface boundary will be well
east of the area, but lingering showers can be expected across
the southeast as the low to mid level trough axis passes across
the Deep South. Highs will range from the lower 40s northwest to
lower 60s southeast.

86

.LONG TERM...
/Updated at 0206 PM CST Thu Feb 03 2022/

Saturday through Wednesday.

/Fair weather returns alongside a cool air mass/

Surface high pressure is progged to influence our region during
the extended period, with the H5 pattern featuring several trough
axes across the CONUS. The GFS/ECMWF swing one of these troughs
across our region early next week and, per soundings, generate
some overrunning shower activity for parts of the Southeast.
This is shown for areas to our south and east so a dry forecast
is being advertised at this time. Aside from highs in the 40s for
most on Saturday, 50s look to become a daily occurrence. Lows
should run in the 20s/30s.

89^GSatterwhite

&&

.AVIATION...
18Z TAF Discussion.

Messy aviation conditions will continue through this TAF period as a
cold front passes through Central AL. Potential for SHRA or TSRA
will continue through the overnight hours ending first at the
northern TAF sites generally by 06Z. Precip may continue at TOI/MGM
through tomorrow morning. IFR ceilings can be expected to continue,
but may occasionally drop into LIFR. As the front passes by
overnight, sfc winds will shift from southerly to northwesterly with
gusts up to 20-22 kts.

86

&&

.FIRE WEATHER...

A soaking rainfall continues into Thursday night. Rain will end
most areas on Friday, but lingering showers are expected toward
the Interstate 85 corridor. Fair weather returns for the weekend
into next week, with fire weather elements above critical
thresholds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     38  42  24  47  26 / 100  20   0   0   0
Anniston    42  46  26  48  28 / 100  30   0   0   0
Birmingham  38  42  26  47  28 / 100  20   0   0   0
Tuscaloosa  36  43  26  48  27 /  90  20   0   0   0
Calera      41  44  28  48  30 / 100  30   0   0   0
Auburn      49  53  29  49  32 /  90  70  20   0   0
Montgomery  46  49  30  52  31 / 100  60  20   0   0
Troy        47  53  31  51  32 /  90  70  30   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flood Watch through Friday morning for the following counties:
Autauga...Bibb...Calhoun...Chambers...Cherokee...Chilton...
Clay...Cleburne...Coosa...Dallas...Elmore...Etowah...Greene...
Hale...Jefferson...Lee...Lowndes...Macon...Marengo...
Montgomery...Perry...Randolph...Shelby...St. Clair...Sumter...
Talladega...Tallapoosa...Tuscaloosa.

Flood Watch through late tonight for the following counties:
Blount...Fayette...Lamar...Marion...Pickens...Walker...Winston.

&&
Hazardous weather outlook, Feb 3, 4:19 AM CST, 13 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
419 AM CST Thu Feb 3 2022

ALZ011>015-017>050-041330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
419 AM CST Thu Feb 3 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Periods of heavy rainfall are possible through tonight along and
north of Interstate 85. Additional rainfall totals of 1 to 3 inches
are forecast, with locally higher amounts. This may result in
localized flooding of low lying or poor drainage areas.

Strong to severe thunderstorm are possible this afternoon across
portions of Central Alabama. Threats include damaging wind gusts,
hail, and tornadoes. The greatest risk area will be southwest
Central Alabama.

A transition to light freezing rain or freezing drizzle is possible
across northwest Central Alabama early Friday morning. This may
result in slippery roadways, especially on bridges and overpasses.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Portions of the Tombigbee and the Black Warrior rivers are forecast
to go into minor flood stage on Friday. Minor flooding may persist
into early next week. Please refer to the latest river flood
warnings for the latest stage information.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be
needed tonight through Friday morning.

In the hours before

Local storm report, Feb 3, 1:34 PM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     TSTM WND DMG     4 WNW LILITA            32.51N 88.18W
02/03/2022                   SUMTER             AL   PUBLIC

            TREES DOWN ON COUNTY ROAD 13 6 MILES NORTH
            OF HIGHWAY 80. POSSIBLE TORNADO.

&&

DAVIS
Local storm report, Feb 3, 2:05 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
205 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     TSTM WND DMG     4 SSE YORK              32.45N 88.27W
02/03/2022                   SUMTER             AL   FIRE DEPT/RESCUE

            TREE DOWN ON ALABAMA 17 AT LUCY WALKER
            DRIVE. POSSIBLE TORNADO.

&&

DAVIS
Local storm report, Feb 3, 2:10 PM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TORNADO          1 NW SAWYERVILLE        32.77N 87.75W
02/03/2022                   HALE               AL   STORM CHASER

            STRUCTURAL DAMAGE TO HOMES AND MOBILE HOME
            SHIFTED OFF FOUNDATION ALONG HIGHWAY 14.

&&

DAVIS
Local storm report, Feb 3, 2:30 PM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     5 WNW KINTERBISH        32.37N 88.37W
02/03/2022                   SUMTER             AL   EMERGENCY MNGR

            TREES DOWN COUNTY ROAD 5 AND CAMPBELL
            STREET. POSSIBLE TORNADO.

&&

DAVIS
Special weather statement, Feb 3, 2:46 PM CST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
246 PM CST Thu Feb 3 2022

ALZ032-032115-
Hale AL-
246 PM CST Thu Feb 3 2022

...A strong thunderstorm will impact portions of northeastern Hale
County through 315 PM CST...

At 246 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles north of Greensboro, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phipps, Harper Hill and Wateroak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CST for central and
west central Alabama.

&&

LAT...LON 3301 8750 3300 8742 3283 8742 3283 8747
      3276 8761 3284 8767
TIME...MOT...LOC 2046Z 234DEG 36KT 3284 8756

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

05
Local storm report, Feb 3, 5:33 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
533 PM CST THU FEB 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TORNADO          2 NNE SAWYERVILLE       32.78N 87.71W
02/03/2022                   HALE               AL   EMERGENCY MNGR

            *** 1 FATAL, 8 INJ ***
            SIGNIFICANT DAMAGE FROM A LIKELY TORNADO
            ALONG COUNTY ROAD 30 IN THE SAWYERVILLE
            COMMUNITY. PRELIMINARY REPORT OF 1 FATALITY,
            3 CRITICAL INJURIES, AND 5 MINOR INJURIES.

&&

CBD

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 6:54 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter14 hr
Feb 3, 12:36 PM CSTSpecial Weather StatementBMXSumter39 min
Feb 3, 12:51 PM CSTTornado WarningBMXSumter39 min
Feb 3, 1:18 PM CSTTornado Warning Tornado observedBMXGreene, Sumter40 min
Feb 3, 1:50 PM CSTTornado WarningBMXHale55 min
Feb 3, 2:16 PM CSTTornado WarningBMXBibb, Tuscaloosa59 min
Feb 3, 2:46 PM CSTSpecial Weather StatementBMXHale29 min
Feb 3, 3:12 PM CSTTornado WarningBMXBibb, Jefferson, Shelby, Tuscaloosa12 min
Feb 3, 3:51 PM CSTTornado WarningBMXAutauga, Dallas, Lowndes28 min
Feb 3, 4:55 PM CSTTornado WarningBMXAutauga, Elmore35 min
Feb 3, 5:16 PM CSTSevere Thunderstorm WarningBMXCoosa, Elmore, Lowndes, Macon, Montgomery, Tallapoosa59 min
Feb 3, 5:29 PM CSTTornado WarningBMXCoosa, Tallapoosa21 min
Feb 3, 5:29 PM CSTTornado WarningBMXElmore, Tallapoosa21 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.